Volume 26, Number 1, 1992Topics in computer aided geometric design
|Page(s)||23 - 36|
|Published online||31 January 2017|
- G. CHANG and P. DAVIS, The convexity of Bernstein polynomials over triangles, J. Approx. Theory 40, (1984), 11-28. [MR: 728296] [Zbl: 0528.41005]
- G. CHANG and Y. FENG, A new proof for the convexity of the Bernstein - Bézier surfaces over triangles, Chinese Ann. Math, Ser., B6 (2), (1985), 172-176. [MR: 841865] [Zbl: 0575.41010]
- G. CHANG and J. HOSCHEK, Convergence of Bézier triangular nets and a theorem by Pólya, J. Approx. Theory, Vol. 58, N°. 3, (1989), 247-258. [MR: 1012674] [Zbl: 0724.41005]
- W. BOEHM, G. FARIN and J. KAHMANN, A survey of curve and surface methods in CAGD, Comput. Aided Geom. Design 1, (1984), 1-60. [Zbl: 0604.65005]
- W. DAHMEN and C. A. MICCHELLI, Subdivision algoritmus for the génération of box simple surfaces, Compt. Aided Geom. Desing 1, (1984), 115-129. [MR: 1230249] [Zbl: 0581.65011]
- W. DAHMEN and C. A. MICCHELLI, Convexity of multivariate Bernstein polynomials and box spline surfaces, Studia Sci. Math. Hungar. 23, (1988), 265-287. [MR: 962457] [Zbl: 0689.41013]
- G. FARIN, Triangular Bernstein-Bézier patches, Comput. Aided Geom. Design, Vol. 3, Number 2, (1986), 83-127. [MR: 867116]
- T. N. T. GOODMAN, Convexity of Bézier nets on triangulations, to appear in Comput. Aided Geom. Design. [MR: 1107853] [Zbl: 0731.41009]
- T. A. GRANDINE, On convexity of piecewise polynomial functions on triangulations, Comput. Aided Geom. Design 6, (1989), 181-187. [MR: 1019422] [Zbl: 0675.41029]
- J. A. GREGORY and J. ZHOU, Convexity of Bézier nets on sub-triangles, Technical Report 04/90, Brunel University, Dept. of Math. and Statistics, March (1990). [MR: 1122914] [Zbl: 0756.41026]
- S. L. LEE and G. M. PHILLIPS, Convexity of Bernstein Polynomials on the standard triangle, preprint.
- C. A. MICCHELLI, H. PRAUTZSCH, Computing surfaces invariant under subdivision, Comput. Aided Geom. Design 4, (1987), 321-328. [MR: 937370] [Zbl: 0646.65013]
- H. PRAUTZSCH, Unterteilungsalgorithmen für multivariate Splines - Ein geometrischer Zugang, Diss., TU Braunschweig (1983/84). [Zbl: 0647.41015]
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.